# SDR HALA20240830249

- Difficulty date: August 30, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 49,579 hours, 7,824 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FA'S FOUND 3R HANDSET CRADLE CRACKED. REMOVED AND REPLACED 3R HANDSET ASSEMBLY PER AMM 23-73-44. OPS TEST GOOD. OK FOR SERVICE
